# SDR SWAA2022030121923

- Difficulty date: January 23, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 42,304 hours, 24,971 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 146A8127U12
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS CORROSION STA 767-787. / REMOVED CORR. AFT CARGO R/H TRANSITION ANGLE STA. 767-787 . PER SRM. 51-10-02 ; MATERIAL FOUND TO BE OUT OF LIMITS PER SRM. 53-00-53-1A-2 ; REMOVED AND REPLACED PART #146A8127U12 PER SRM. 51-40-02
